Table of Contents Author Guidelines Submit a Manuscript
Shock and Vibration
Volume 20, Issue 6, Pages 1103-1112

Vibrations of a Simply Supported Beam with a Fractional Viscoelastic Material Model – Supports Movement Excitation

Jan Freundlich

Faculty of Automotive and Construction Machinery Engineering, Warsaw University of Technology, Narbutta 84, 02-524 Warsaw, Poland

Received 8 October 2013; Accepted 8 October 2013

Copyright © 2013 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [6 citations]

The following is the list of published articles that have cited the current article.

  • Emmanuel E.T. Olodo, and Edmond C. Adjovi, “Identification of the modal characteristics of vibrations of mono span bridge beams on seismic damping supports,” International Journal of Structural Engineering, vol. 6, no. 3, pp. 269–279, 2015. View at Publisher · View at Google Scholar
  • Yury A. Rossikhin, Marina V. Shitikova, and Anastasia I. Krusser, “To the question on the correctness of fractional derivative models in dynamic problems of viscoelastic bodies,” Mechanics Research Communications, 2016. View at Publisher · View at Google Scholar
  • Olga Martin, “Nonlinear dynamic analysis of viscoelastic beams using a fractional rheological model,” Applied Mathematical Modelling, 2016. View at Publisher · View at Google Scholar
  • Marina Shitikova, Estrada Meza, Yury A. Rossikhin, and Maria Guadalupe, “Modeling of the impact response of a beamin a viscoelastic medium,” Applied Mathematical Sciences, vol. 10, no. 49, pp. 2471–2481, 2016. View at Publisher · View at Google Scholar
  • Zaher Rahimi, Wojciech Sumelka, and Xiao-Jun Yang, “Linear and non-linear free vibration of nano beams based on a new fractional non-local theory,” Engineering Computations, vol. 34, no. 5, pp. 1754–1770, 2017. View at Publisher · View at Google Scholar
  • Tomasz Blaszczyk, “Analytical and numerical solution of the fractional Euler-Bernoulli beam equation,” Journal of Mechanics of Materials and Structures, vol. 12, no. 1, pp. 23–34, 2017. View at Publisher · View at Google Scholar